Anonymous asked this question on 4/13/2000:
I'm being treated for depression with celexa (citalopram). I have been taking augmentin for bronchitis and had also done some over-the-counter sudafed and Afrin for congestion. Also, I have been stealing my daughter's ritalin, grinding it up, and snorting it. Last week I had a few angry outbursts. Could the interaction of these drug have resulted in the anger or does celexa have those side effects alone? I'm on 20 mg.
conrad1 gave this response on 4/14/2000:
The interaction between these drugs may have resulted in the anger burst, but then again might not! Have you thought about why your taking all these drugs? are you trying to escape? or a cry for help? what do you think is making you depressed? and what would you change in your life if you could? Lastly have you considered counselling? i say this because cognitive behaviuor therapy would identify these behaviours and triggers if i can be of more help(pressuming i was in the first place!) get back to me conrad
The average rating for this answer is 5.
Anonymous rated this answer a 5.
Thanks for your help. I have an appointment with my psychiatrist on wednesday. I tried the ritalin every other day for about a week. It has stopped now, but you do bring up a lot of good questions that I do need to start working on. Several years ago, I ready "The Feeling Good handbook" by David Burn. Very good techniques which I was able to practice after the meds stabilized me.